Does Norvasc (Amlodipine) cause acne?

If you have used Amlodipine and experienced an increase or decrease in acne, please tell us about it here.

Amlodipine is usually prescribed to treat chest pain and high blood pressure. Sometimes users will use taking this medication as an excuse to ease back on their diet, which is why people experience acne as a side effect. If a doctor prescribes you to Amlodipine, you have a serious health condition caused by inflammatory. Acne is actually an early warning sign for conditions like this, as it is the short term symptom of an unhealthy, inflammatory lifestyle and diet.

You can begin to reduce your heart disease (and immediately treat your acne) by eating a high fat, medium protein, low carb diet. Avoid sugar at all costs. Eat < 25 grams/day of net carbs. Don't eat any processed foods. You'll look and feel great. Please tell us about your experiences with Amlodipine and acne below.

Leave a Reply

Your email address will not be published.